MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 2115-3310
Medical Device Problem Codes Break (1069); Fracture (1260); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Hyperextension (4523)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After reviewing the production and inspection records of the affected product and its corresponding components, no relevant non-conformity issues were found regarding the dimensions and appearance.Based on the analysis results, this event may be caused by the patient's knee anterior tilting movement.The distal femoral component hyperextension stop mechanism might be affected and lead to the adaptor fracture.
 
Event or Problem Description
A patient underwent knee joint replacement surgery on (b)(6) 2022.Two years postoperatively, the patient sought medical consultation due to pain, and a revision surgery was subsequently performed on (b)(6), 2024.The femoral component was found to be fractured and severely worn.

Brand Name
USTAR II KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no.57,park ave 2,science park
hsinchu city 30075, taiwan
hsinchu city, 30075
TW  30075
Manufacturer Contact
lois ho
no. 57, park ave 2, science park,
hsinchu city 30075, taiwan
hsinchu city, 30075
MDR Report Key25038508
Report Number9681642-2026-00015
Device Sequence Number18744714
Product Code KRO
UDI-Device Identifier04719872179436
UDI-Public04719872179436
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K190100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number2115-3310
Device Lot Number21H493A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceAsian